Please use this identifier to cite or link to this item:
Title: 网格模型PDE曲面重建中的边界曲线构造 = Constructing boundary curves from complex mesh models for PDE-based shape reconstruction
Authors: 庞明勇 Pang Mingyong
董晓芬 Dong Xiaofen
阿列克谢·苏林 Sourin, Alexei
Keywords: DRNTU::Engineering::Computer science and engineering
偏微分方程 Partial Differential Equations
曲面建模 Surface Modeling
Issue Date: 2014
Source: Pang, M., Dong, X., & Sourin, A. (2014). 网格模型PDE曲面重建中的边界曲线构造 = Constructing boundary curves from complex mesh models for PDE-based shape reconstruction. 浙江大学学报(理学版) Journal of Zhejiang University (Science Edition) , 41(6), 611-618. doi:10.3785/j.issn.1008-9497.2014.06.001
Series/Report no.: 浙江大学学报(理学版)Journal of Zhejiang University (Science Edition)
Abstract: 利用偏微分方程(PDE)进行曲面拟合是计算机图形学研究领域中的常用方法,该类方法通过选取适当的边界条件来构造PDE,用PDE的解来表示几何曲面.基于网格简化方法和离散曲面测地线计算等技术,提出一种从网格模型提取PDE曲面片边界条件曲线的方法.首先,对复杂模型进行简化并分片处理;通过计算离散曲面的测地线为每个分片定义相应的PDE边界条件曲线,进而构造复杂模型的PDE拟合表面.最后,通过细分方法建立原模型的多分辨率表示.实验表明,该方法可以对具有不同几何复杂度的网格模型进行处理,产生具有细分连通性的多分辨网格模型. Partial differential equations (PDE) have been used in computer graphics for concise representation of geometric shape. These equations for PDE surfaces are reconstructed subject to suitable boundary conditions. In this paper, we propose an efficient algorithm to automatically deivce these boundary curves on the surface of the original polygon mesh. Our method first decimates a given complex model into a simplified version called base mesh, leading to a segmentation of the complex model into a group of patches. The algorithm then derives the boundary curves for each patch by abstracting geodesic curves from the original model. Parametric patch can finally be obtained as the solution of the PDE equation. Experiment results show that our method can deal with various complex mesh models with different topologies.
ISSN: 1008-9497
DOI: 10.3785/j.issn.1008-9497.2014.06.001
Schools: School of Computer Science and Engineering 
Rights: © 2014 《浙江大学学报(理学版)》编辑部 Journal of Zhejiang University (Science Edition) Editorial Office. This paper was published in 浙江大学学报(理学版) Journal of Zhejiang University (Science Edition) and is made available with permission of 《浙江大学学报(理学版)》编辑部 Journal of Zhejiang University (Science Edition) Editorial Office. The published version is available at []. One print or electronic copy may be made for personal use only. Systematic or multiple reproduction, distribution to multiple locations via electronic or other means, duplication of any material in this paper for a fee or for commercial purposes, or modification of the content of the paper is prohibited and is subject to penalties under law.
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:SCSE Journal Articles

Files in This Item:
File Description SizeFormat 
网格模型PDE曲面重建中的边界曲线构造.pdf4.61 MBAdobe PDFThumbnail

Page view(s) 50

Updated on Jun 23, 2024

Download(s) 50

Updated on Jun 23, 2024

Google ScholarTM




Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.